# SDR 2003FA0000176

- Difficulty date: January 29, 2003
- Submitted: February 24, 2003
- Operation: General aviation
- Aircraft: N63954
- Make and model: Piper PA-23-250
- Aircraft serial: 277854085
- Engine: Lyc IO540*
- System (JASC): 2140 · Heating System
- Part: Seal
- Part number: A23D04
- Condition: Leaking
- Location: Fuel Regulator
- Part time: 3,519 hours
- Component: Heater
- Component part number: B3040
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNIT WAS INSPECTED DURING A 100 HOUR INSPECTION USING S/B.  FUEL STAINS WERE FOUND, BAD NO FUEL, AROUND BOTH TOP AND BOTTOM GASKETS.  UNIT WAS REMOVED FROM SERVICE.
